Document Type


Publication Date


Source Citation

Forgács, Peter., Lozano, Gustavo S., Moreno, Enrique F., & Schaposnik, Fidel A. (2005). Bogomolny Equations For Vortices In The Noncommutative Torus. Journal of High Energy Physics, 2005(7), 74-74.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.